Zyprexa withdrawal how long

Common Questions and Answers about Zyprexa withdrawal how long

zyprexa

Avatar f tn Again, no, you shouldn't have any ill effects from stopping the Zyprexa, especially since you already tapered down. You haven't been on it long enough to worry about any kind of withdrawal phenomena. Continue taking your Ativan AS PRESCRIBED (do not increase it on your own...this is where a lot of your problems stem from, IMO) and hopefully you'll find a new doctor soon.
Avatar m tn I tried stopping Zyprexa and got terrible chills. Even when it was 75 degrees I still shivered constantly. I was on 7.5 mg a day, so after two weeks of total misery, I chopped the pills in to quarters (1.8mg) and started taking that once a day. It was enpough to stop the shivering and make me feel alot better, even at that low dose. When I tried to stop those two weeks I was also suicidal and cried all the time, just wanted to die.
Avatar f tn This thread to harm zyprexa users. This discussion is not useful.
Avatar n tn your problems with intense nausea and vomiting following withdrawal from zyprexa. I am only on my eleventh day of withdrawal from zyprexa, and like you described, I am suffering severe nausea. I'm very lucky that I haven't actually vomited, but I'm not eating much. I had an anti-emetic called metaclopramide in my medicine cabinet, so I tried that, but it didn't work.
Avatar m tn I've tried alternative medicine (orthomolecular medicine, acupuncture) and well as other drugs sporadically (like clonazepam, but it's a benzo, so I avoid it when i can - 2 mg 2-3 times a week only). Everyone says zyprexa and cymbalta is long out of my system but there is obviously something still very wrong with me. I actually tried going on zyprexa for several days but that didn't help. Is tha the way to go?
Avatar f tn Hi, I am experiencing burning feet,skin sensitivity and pains in my hands and feet during Zyprexa withdrawal,I`ve been on Zyprexa for 6 years and off it for about 5 months now.Please let me know if the burning feet and all other symptoms will go away with time? Has anyone quit Zyprexa successfully? Please help with any information,many thanks!!
Avatar n tn The only safe way to come off a medication is to cut down the dosage a little bit at a time. You're taking 120mg a day, so you should cut it down to 100mg for a start. If your doctor said that you are to quit this medication, why didn't they tell you exactly the way to do it??
Avatar n tn What would be different with this as opposed to the zyprexa? This will have aided in buffering the withdrawal symptoms(I took them concurrently just long enough), treating the mess that the medicine made(simultaneously), and will have been in my system not nearly as long, making it more feasable to withdraw completely. The avg dose of seroquel is 250mg. Currently, I take 1/16 of a 25mg tab every 3 days. the moment ive been waiting for for years.
Avatar m tn My psychiatrist has tried me on ambien, lunesta, Ive' even used 2 lunesta and I DO NOT GET SLEEPY! I've done research on sleep disorders, zyprexa withdrawal, etc. and a lot of information states that zyprexa withdrawal can cause insomnia. However, is this the same as not feeling sleepy? Its been a month and I haven't been tired and whats even wierder is that i wasn't tired when i got back on the zyprexa after stopping it for 4 days. I am wondering if i am ever going to be sleepy tired again.
Avatar f tn Is there anyone out there that had the same apathy problems and was able to feel normal again? And how did you get better and how long did it take? Is there someone who had the same problems that stayed for more than two months and still got better?
Avatar n tn He has been in bed on and off for 4 days with headache and very sick to stomach. How long with this go on????? What can help the stomach???? He has only been on this med for 3 months. I would hate to see what someone on this for years would go through!
Avatar n tn Ask your doctor about increasing your klonopin substantially for the next two weeks, which should stop most of the withdrawal symptoms, then cut that back down over a three week period.
Avatar n tn I was still getting some sleep on.675 mg of a 2.5mg tab. My question being. How long before my sleep starts to smooth out? Iam currently averaging about 1 hour at the most a night for the last 4 nights since I lowered my dose. How long does this go on? I can handle it for a few more days probally but I still have 3 weeks or more before Iam completely even off.My doc who is a Phyco Pharm says he has never seen such withdrawls. Help!
Avatar f tn Then it will be I whom she is begging to get OTC weight loss pills (as though we need anything else in the mix) not the pdoc.Everything I've seen on Zyprexa withdrawal is scary and so I have a firm belief she should be taking the absolute minimum of this drug to address her hallucinations. I am worn out by all this. I have to take daughter to all the appointments because of course she can't drive owing to seizures.
Avatar m tn After another 3 months like this the doctor switched me to zyprexa 10mg.This I found to be a great relief and was sleeping 7 hours a day on zyprexa alone.After about 6 months like this the zyprexa dosage was reduced to 5mg.This worked fine and I was still sleeping about 6-7 hours daily.This continued for a year but now I am able to sleep only 5 hours on 5mg of zyprexa.I may have to up the dosage to sleep well.
Avatar n tn ) COULD THESE ALL JUST BE ANXIETY SYMPTOMS OR COULD IT BE THAT SOMETHING PHYSICAL IS GOING ON BECAUSE MY BODY WAS USED TO THE ZYPREXA FOR SO LONG? HAVE YOU EVER HEARD OF THOSE SYMPTOMS????????? WILL THEY GO AWAY? HOW LONG COULD IT TAKE? SHOULD I WAIT IT OUT & SEE WHAT HAPPENS? My doctor says there is no such thing a zyprexa withdrawal. Also, I've been checked out by my primary care physician. He says my ears are fine; the only thing is my throat looked a little irritated.
Avatar n tn Because the person taking it is suffering that if you don't allow withdrawal to happen he is going to suffer for (as long as he is taking it)x(times of time of withdrawal). Please, be brave and bold, let your sons heal!!!!
Avatar n tn I'm interested to hear of successful weaning stories--of people getting off zyprexa and for how long you have been off the medicine. This is my goal and I could use some encouragement. All the doctors and therapists I have spoken to say that it is extremely risky to go off medication and think that all symptoms of mental illness will return. Do those of us who want to be medication free have any hope? Are there any natural remedies that help with bipolar disorder?
Avatar n tn of medications in your body--how long they stay in your system and how you need to take them at regular times and how long you can go between not taking them without having effects. Lasty, though, there's my mom. I'm really worried about her. She was diagnosed bi-polar and was taking lithium for yrs, more recently zyprexa. However, she's diabetic. A doctor recently advised her to lower her dose. She did, to about 2.5 mgs/day. It's been about three months.
Avatar f tn How long were you on olanzapine and how long have you been off? Do you have any insomnia? Are you experiencing emotions again? Do you feel motivated?
Avatar n tn I feel so disturbed I always end up going back on the medication. I don't know if there is a light at the end of tunnel and how long those terrible feelings would last for? What can I do? How do I get of this horrible medication and is there something I can take instead? Am I likely to feel less hungry and be able to lose the weight I have gained? I find that when I go off I tend to lose weight.
Avatar f tn com/2014/07/10/zyprexa-olanzapine-withdrawal-symptoms-how-long-do-they-last/
Avatar f tn I recently tapered off both Zyprexa (anti-psychotic) and Lexapro (AD) due to side-effects (weight-gain, sexual dysfunction, and apathy). My pdoc supported my decision. I currently take Lamictal 150 mgs (mood stabilizer) and thyroid medication for hypothyroidism. I have been off the Zyprexa for about 2 weeks and the Lex for about 1 week.
1623698 tn?1299164834 How long does it take and how do I reduce the amount? I've been changed from Zyprexa to Seroquel because my depression came back. Within days I was extremely dizzy and nauseous and I concluded that it was withdrawal from Zyprexa so the Psychiatrist said to go back on it. Two months later, when I was feeling better, we tried it again but the same thing happened. By this time I was being told that I had an inner ear problem or it was caused by the new med.
Avatar f tn Hi RCA, You are sounding more like my doctor now!! Clobazam known as Frisium has been prescribed by my GP (doctor) to trial out and then choose between diazepam and Frisium. I had a previous post on this. My doctor mentioned that Frisium was used by the pilots during the Falklands War and was preferred as it was less sedating. Despite this frisium is not commonly prescribed and I don't understand why.